Vol. 4, No. 2, 1954

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Fermat’s theorem for algebras

Gordon L. Walker

Vol. 4 (1954), No. 2, 317–320
Mathematical Subject Classification
Primary: 09.1X
Milestones
Received: 15 March 1953
Published: 1 June 1954
Authors
Gordon L. Walker